← Return to Shrinking penis after surgery and radiation

Discussion
jeanadair123 (@jeanadair123)

Shrinking penis after surgery and radiation

Prostate Cancer | Last Active: Sep 11 10:55pm | Replies (38)

Comment receiving replies
@kujhawk1978

Yeah, not exactly something your urologist tells you about the surgery, shrinkage in the penis, both length and girth. My urologist and radiologist both discussed the possibility of ED as a side affect but not the shrinkage. I have never had it explained in layman's terms but mine and many other men on various forums mention it as a SE and that their medical team did not discuss it as a SE.

So, like may things with this disease, you simply move forward and adapt as an individual and couple. Sex changes, if you are fortunate enough to have erections wit medical assistance (Viagra, Cialis, VEDs, MUSE, Implants…) and you have a partner interested in still having intimacy and sexual relations, then you can. It may take more foreplay, different positions…

Jump to this post


Replies to "Yeah, not exactly something your urologist tells you about the surgery, shrinkage in the penis, both..."

My urologist was not a font of information either. My PSA levels went from 4 to 11 and he decided that I would have the robot assisted surgery. I told him to calm down; I wanted to research my options. After a week I told him to go ahead and set up the robotic surgery.
I had read that my penis might shrink by a half inch, but I'm 70 years old. My penis had been shrinking slowly throughout my 60s. My roommate of 25 years is no longer interested in sex so not being able to get an erection is not a cause of strife. I'm 15 years older than her so I knew the difference in our ages would catch up with me sooner or later.
I had my prostate cancer surgery on June 16th of this year. I am still a bit incontinent and have gotten resigned to wearing Depends when I go out – which is not often.
I would like to be able to masturbate, if nothing else. So far my favorite sex videos don't produce any physical reaction at all. I am not going to get Viagra or anything similar. If I never get hard again I guess I'll get used to it, but I doubt I'll ever really be at peace with that condition.